# SDR RAIA00806007

- Difficulty date: June 11, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1010861
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX - STL - OVERHEAD EMERGENCY LIGHT INOP.  MAINTENANCE REMOVED AND REPLACED LIGHT ASSEMBLY.  (S)
